# SDR CALA2016082395676

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,724 hours, 27,656 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL LOWER FWD FRAME AT FRAME 66 HAS CORROSION ON FRAME WEB FACE & AROUND NUTPLATE.  BLENDED CORROSION AND IS OUT OF LIMITS.  CUT OUT CORRODED AREA IS 1.4 INCH WIDE & 1.3 INCH TALL & INSTALLED A RPR FITTING IAW SRM 53-41-12 FIG 202. SRI 53-41-12 -2-002-00 PARA 3B TBL 204.
